# SDR 03FDEA00009

- Difficulty date: January 8, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 36,783 hours, 23,240 cycles
- Engine: Pwa JT8D1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CAN DENT IN SKIN AT BS 190, RBL 22, WL 182.  REMOVED DAMAGED AREA OF SKIN.  FABRICATED REPAIR DOUBLER, AND INSTALLED REPAIR IAW SRM 53-30-3.
